Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 1999, Volume 190, Issue 4, Pages 597–629
DOI: https://doi.org/10.1070/sm1999v190n04ABEH000400
(Mi sm400)
 

This article is cited in 8 scientific papers (total in 8 papers)

Solution of the Ehrenpreis factorization problem

R. S. Yulmukhametov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences
References:
Abstract: It is proved that every smooth function of a real variable with compact support is a convolution of two functions of the same type. Generalizations of this result to other function classes are presented.
Received: 08.07.1997
Bibliographic databases:
UDC: 517.5
MSC: Primary 42A85; Secondary 30D15
Language: English
Original paper language: Russian
Citation: R. S. Yulmukhametov, “Solution of the Ehrenpreis factorization problem”, Sb. Math., 190:4 (1999), 597–629
Citation in format AMSBIB
\Bibitem{Yul99}
\by R.~S.~Yulmukhametov
\paper Solution of the~Ehrenpreis factorization problem
\jour Sb. Math.
\yr 1999
\vol 190
\issue 4
\pages 597--629
\mathnet{http://mi.mathnet.ru/eng/sm400}
\crossref{https://doi.org/10.1070/sm1999v190n04ABEH000400}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1702481}
\zmath{https://zbmath.org/?q=an:0940.30030}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000082221600013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033244096}
Linking options:
  • https://www.mathnet.ru/eng/sm400
  • https://doi.org/10.1070/sm1999v190n04ABEH000400
  • https://www.mathnet.ru/eng/sm/v190/i4/p123
  • This publication is cited in the following 8 articles:
    1. Kh. Voitovych, “ON THE DECOMPOSITION PROBLEM FOR FUNCTIONS OF SMALL EXPONENTIAL TYPE”, BMJ, 11:1 (2023), 52  crossref
    2. Francesco Di Plinio, Walton Green, Brett D. Wick, “Bilinear wavelet representation of Calderón–Zygmund forms”, Pure Appl. Analysis, 5:1 (2023), 47  crossref
    3. Debrouwere A., Prangoski B., Vindas J., “Factorization in Denjoy-Carleman Classes Associated to Representations of (R-D, +)”, J. Funct. Anal., 280:3 (2021), 108831  crossref  isi
    4. Dilnyi V., “Solvability Criterion For Convolution Equations on a Half-Strip”, Complex Anal. Oper. Theory, 15:4 (2021), 73  crossref  isi
    5. N. F. Abuzyarova, “Principal submodules in the module of entire functions, which is dual to the Schwartz space, and weak spectral synthesis in the Schwartz space”, J. Math. Sci. (N. Y.), 241:6 (2019), 658–671  mathnet  mathnet  crossref
    6. A. B. Shishkin, “Faktorizatsiya tselykh simmetrichnykh funktsii eksponentsialnogo tipa”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 16:1 (2016), 42–68  mathnet  crossref  mathscinet  elib
    7. N. F. Abuzyarova, “On 2-generateness of weakly localizable submodules in the module of entire functions of exponential type and polynomial growth on the real axis”, Ufa Math. J., 8:3 (2016), 8–21  mathnet  crossref  mathscinet  isi  elib
    8. V. N. Dilnyi, “Splitting of some spaces of analytic functions”, Ufa Math. J., 6:2 (2014), 25–34  mathnet  crossref  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1992–2005 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:602
    Russian version PDF:308
    English version PDF:32
    References:63
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025